# SDR CA110826009

- Difficulty date: August 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 4,260 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Component: Wheel Assy, 40130
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI PILOT REPORTED HEARING A LOUD NOISE AND DIFICULTY TAXING.  UPON FURTHER INVESTIGATION FOUND RT TIRE WAS FLAT.  ACFT WAS TAKEN TO HANGAR AMO 60-99 AND TIRE WAS REMOVED.  THE CAUSE OF THE FLAT TIRE WAS THE INBD RIM WAS SPLIT ALONG THE BEAD.
